# SDR DALA2020020500894

- Difficulty date: February 5, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 10,438 hours, 922 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Frozen
- Location: R4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R FROZEN, WILL NOT OPEN. THAWED DOOR. LP 6930300
